# SDR DXTA200400263

- Difficulty date: March 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 6,495 hours, 5,336 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: O-Ring
- Part number: NAS1611012
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED WHILE TAXIING, POWER BRAKE AND ANTI-SKID INOP, ANNUNCIATOR ILLUMINATED.  FOUND BRAKE SYSTEM LEAKING FROM THE ANTI-SKID SYSTEM PUMP.  REPLACED O-RING, BLED BRAKES & PERFORMED OPS AND LEAK CHECK, NO FURTHER DEFECTS NOTED.  ALL WORK WAS DONE IAW CESSNA 560 MM CHAPTER 32-42-00.
